On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers
Authors: Stanislav Jakubec, Juraj Kostra and Karol Nemoga
Journal: Math. Comp. 56 (1991), 809-815
MSC: Primary 11R27; Secondary 11R20
MathSciNet review: 1068814
Full-text PDF Free Access
Abstract: In the present paper a necessary condition for a cyclic extension of the rationals of prime degree l to have an integral normal basis generated by a unit is given. For a fixed l, this condition implies that there exists at most a finite number of such fields. A computational method for verifying the existence of an integral normal basis generated by a unit is given. For , all such fields are found.